# SDR UALA2011102705814

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,778 hours, 11,182 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 58721
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING PROTECTIVE COVER  DAMAGED.   REPLACED LIGHT ASSY, CHECKED GOOD.
